Book Video Consultation
Stay Home
No Waiting in lines
Audio/Video Call
PMC Verified Doctors
Asking for Self, Female, 50 years old, Phalia
I m suffering from depression....I have check up medical specialist...he prescribed me serlife tablets....but this tablets disturb my stomach ..II WAS feeling dizziness and imbalance....now I m taking citalopram 5mg tablets.....I m better of imbalance and dizziness....BUT I feel often body parts tremble.,,,while I was resting...WHAT CAN DO?
Try taking the meds after food , keep your self well hydrated, get adequate sleep and reduce caffeine . If the tremors persists or worsens and get associated with fever or confusion then consult your psychiatrist. Do not stop escitalopram on your own .
آپ کی پریشانی بجا ہے؛ نئی دوا کے بعد جسم کے حصوں میں کپکپی محسوس ہونا نظرانداز نہیں کرنا چاہیے، لیکن گھبرانے کی بھی ضرورت نہیں۔ یہ anxiety، دوا کے ابتدائی side effect، زیادہ چائے/کافی، کم شوگر، thyroid یا کسی جسمانی وجہ سے ہو سکتی ہے۔ دوا خود سے اچانک بند یا dose تبدیل نہ کریں۔ اپنے psychiatrist سے جلد follow-up کرائیں تاکہ کپکپی کی شدت، دوا کا وقت، دوسری ادویات اور جسمانی معائنہ دیکھا جا سکے؛ ضرورت ہو تو physician/neurologist کی رائے بھی لی جا سکتی ہے۔ اگر کپکپی کے ساتھ بخار، شدید اکڑاؤ، confusion، بےہوشی یا ایک طرف کمزوری ہو تو فوری emergency جائیں۔ مناسب adjustment سے اکثر یہ مسئلہ بہتر ہو جاتا ہے۔ ڈسکلیمر: یہ آن لائن معلومات عمومی رہنمائی کے لیے ہیں، مکمل تشخیص یا ذاتی علاج کا متبادل نہیں۔
Patient
Post Owner
Thanks
2 months ago